# SDR JIKA2023060801

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N31704
- Make and model: Beech 1900C
- Aircraft serial: UB12
- Aircraft time: 41,992 hours, 55,380 cycles
- System (JASC): 6100 · Propeller System
- Part: Indicator
- Part number: 1143800065
- Part serial: 91G1901
- Condition: Failed
- Location: Zone 600
- Part time: 8,389 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

AMF1908 – ENROUTE TO KMFR PILOT DIVERTED TO KEUG DUE TO RT PROPELLER RPM FAILURE.  PILOT REPORTED THAT AT CRUISE, THE RIGHT PROPELLER RPM FAILED AND DROPPED TO AROUND 700 RPM.  PILOT REDUCED TORQUE AND RPMS INDICATED NORMAL, AFTER RAISING TORQUE AGAIN RPM FAILED BACK TO AROUND 700 RPM.  EMERGENCY WAS DECLARED. LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED RH ENGINE CONTROLS FOR ANY OBSTRUCTIONS, DEFECTS OR DAMAGE AND NOTHING WAS FOUND WAS FOUND AT ANY OF THE ENGINE CONTROLS FOR THE RH ENGINE. NO LEAKS OR ENGINE COMPONENTS WERE FOUND LOSE.  ALL WIRING WAS FOUND TO BE IN SERVICEABLE CONDITION AND ALL ELECTRICAL CONNECTIONS WERE CONNECTED.  PERFORMED GROUND RUN WITH AUTO FEATHER CHECKS, PROP OVERSPEED CHECKS AND PRIMARY GOVERNOR CHECKS.  ALL ENGINE INDICATIONS WERE NORMAL.  OPS CHECK GOOD FOR RH ENGINE WITH NO DEFECTS FOUND AT THIS TIME.   MAINTENANCE DETERMINED THAT THE ISSUE WAS THE RH PROP TACH INDICATOR.  ALL FOLLOW ON OPERATIONAL CHECKS OF THE GAUGE WERE GOOD.  AIRCRAFT HAS BEEN RETURNED TO SERVICE.
